# SDR SWAA2020122137298

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 55,870 hours, 33,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE OVERWING EMERGENCY EXIT LIGHT INOPERABLE.  INSPECTED AND FOUND LT OVERWING EMERGENCY EXIT SIDE WALL LIGHT IS OUT.  REMOVED AND REPLACED FUSE FOR SIDE WALL LIGHT, IAW AMM 33-21-00.  OPERATIONS CHECK GOOD AND ALSO EMERGENCY LIGHTS CHECKED OK.  CL #63138 (CLOSING DMA #0506624).
